# SDR DALA2015121707807

- Difficulty date: December 16, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 113,506 hours, 16,375 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE FROM ROWS 1-20 LOWER LT SIDE AND 6-10 LOWER RT SIDE OF ACFT.  MAINTENANCE FOUND M1209 SHORTED INTERNATLLY AND REPLACED.  SYSTEM OPERATION IS GOOD.
